# SDR NACA2024021300002

- Difficulty date: February 13, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,000 hours, 18,923 cycles
- Engine: Pwa PW4062
- Engine time: 2,888 hours, 948 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: V
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

NOTICED HIGH VIBRATION FROM LEFT ENGINE AT TAKEOFF. IN CRUISE, LEFT ENGINE SHOWS VIBRATION N1 VARIABLE BETWEEN 3.7 & 4.1 @ FL350. ACCOMPLISHED FAN LUBE PER B767 AMM 72-31-02, MID SPAN SHROUD LUBE WAS PERFORMED PER WO 1223028 TC 767-72-433-01-01
